Iterative approximation of fixed points for strongly pseudo-contractive mappings
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 43-51
Published online March 1, 2002
Sushil Sharma and Bhavana Deshpande
Madhav Science Colleg, Govt. Arts and Science P. G. College
Abstract : The aim of this paper is to prove a convergence theorem of a generalized Ishikawa iteration sequence for two multi-valued strongly pseudo-contractive mappings by using an approximation method in real uniformly smooth Banach spaces. We generalize and extend the results of Chang and Chang, Cho, Lee, Jung, and Kang.
Keywords : strongly accretive mapping, strongly pseudo-contractive mapping, Ishikawa iteration sequence, Mann iteration sequence, duality mapping
MSC numbers : 54H25, 47H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd